# SDR RAIA970906

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011232100
- Condition: Failed
- Location: Cabin
- Part time: 7,435 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7400 - STL - ON TAXI OUT, SMOKE SMELL IN COCKPIT.  NO WARNING LIGHTS.  RETURNED TO GATE.  MAINTENANCE INSPECTED AND VERIFIED RIGHT RECIRC FAN TO BE AT FAULT.  MAINTENANCE REPLACED RIGHT RECIRC FAN.  (M)
